# SDR CALA9601332

- Difficulty date: September 26, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N15820
- Make and model: Doug DC-9-82
- Aircraft serial: 49480
- System (JASC): 2150 · Cabin Cooling System
- Part: Air Cyc Mach
- Part number: 20495053
- Condition: Inoperative
- Location: Rt Pack
- Part time: 19,735 hours
- Stage of operation: TX
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

SMOKE ENTERED THE CABIN DURING TAXI OUT.  THE AIRCRAFT WAS RETURNED TO THE GATE.  THE AIR COND TURBINE NOZZLE C/B POPPED WHEN COLDER POSITION SELECTED.  MAINTENANCE FOUND WIRING CHAFING/SHORTING TO RT TURBINE NOZZLE SHUTOFF VALVE.  THE WIRING WAS SPLICED AND THE WIRE BUNDLE WAS REPOSITIONED.  THE AIR CONDITIONING SYSTEM  OPERATED NORMALLY.  SMOKE APPEARED IN THE CABIN AGAIN DURING TAXI IN AT EWR.  THE RIGHT PACK WAS TURNED OFF AND THE SMOKE CLEARED.  MAINTENANCE FOUND THE RT AIR CYCLE MACHINE AT FAULT.  THE RT ACM WAS REMOVED AND REPLACED, OPERATIONAL CHECKS WERE GOOD WITH NO SMOKE DETECTED.
